Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Forgetting things, tired, emotional, feeling low. Need help

hi i don t quite know what to do i am 25 years olds and for the last few weeks or so i have not been feeeling myself i seem to for get things really quickly and seem to be tired and very emoioutional even my partner has said he has noticed it as well. normall i m quite bubbley full of energy and in top form but have not been for a few weeks feel low tired all the time.could you help me as duno hat to do and getting worried about it now
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is not uncommon to have these symptoms of feeling low, having difficulties with concentration, easily forgetting things, feeling tired and lethargic, becoming emotional and hopeless in cases of depression. You may be able to attribute it to situational factors. I recommend that you consult a qualified psychiatrist to get on medications, SSRIs to help with mood elevation. Also, doing things that have traditionally given you pleasure might be one way to go. I hope this helps.

Take care and have a nice day !
Answered: Sun, 10 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor